Entire functions with linearly distributed values.

Irvine Noel Baker

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 263-267
  • ISSN: 0025-5874; 1432-1823

How to cite


Baker, Irvine Noel. "Entire functions with linearly distributed values.." Mathematische Zeitschrift 86 (1964/65): 263-267. <http://eudml.org/doc/170339>.

author = {Baker, Irvine Noel},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {263-267},
title = {Entire functions with linearly distributed values.},
url = {http://eudml.org/doc/170339},
volume = {86},
year = {1964/65},

AU - Baker, Irvine Noel
TI - Entire functions with linearly distributed values.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 263
EP - 267
KW - complex functions
UR - http://eudml.org/doc/170339
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.